BOSTON SCIENTIFIC CORPORATION LYNX? BLUE SYSTEM; MESH, SURGICAL, SYNTHETIC, UROGYNECOLOGIC, FOR STRESS URINARY INCONTINENCE, RETR
Back to Search Results |
| Model Number |
M0068503010 |
| Medical Device Problem Code |
Adverse Event Without Identified Device or Use Problem (2993)
| Health Effect - Clinical Codes |
Erosion (1750); Unspecified Infection (1930); Pain (1994); Deformity/ Disfigurement (2360); Dysuria (2684); Unspecified Mental, Emotional or Behavioural Problem (4430); Urinary Incontinence (4572); Insufficient Information (4580)
| Date of Event |
09/07/2022
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
Block b3 date of event: the exact event onset date is unknown.The provided event date of september 7, 2022, was chosen as a best estimate based on the date of the mesh was implanted.Block e1: this event was reported by the patient's legal representation.The implanting and explanting surgeon is: dr.(b)(6).Block h6: the imdrf patient codes capture the reportable events of: e2006 - captures the reported event of erosion of the mesh to surrounding ; e1906 - captures the reported event of repeated infections; e2330 - captures the reported event of pelvic and back pain; e1301 - captures the reported event of dysuria; e2401 - captures the reported event of severe and debilitating injuries; e0206 - captures the reported event of mental pain; e2308 - captures the reported event of disfigurement.The imdrf impact code capture the reportable event of: f1905 - captures the reportable event of patient underwent a partial mesh revision.H11: the complaint component has not been returned; therefore, no physical or visual analysis of the product could be performed.A review of the device history record (dhr) confirmed that the device met specification prior to shipping.No manufacturing deviations were noted that could have contributed to the event reported.Due to the lack of product return, the reported clinical observations could not be confirmed.The reported patient symptoms of erosion, infection, incontinence, urinary, pain, dysuria resulting in an impact to the patient's functional ability (disability) are a known inherent risk of device use as documented in the product instructions for use.
Event or Problem Description
It was reported that the patient had an lynx blue system implanted during a procedure and has since experienced complications, including mesh erosion to surrounding tissue, repeated infections, recurrent stress urinary incontinence, pelvic pain, back pain, and dysuria.The patient subsequently the patient underwent a cystoscopy and partial mesh revision on (b)(6) 2023.The patient suffered significant pain, unnecessary expense, embarrassment, disfigurement, and harm as a result of the implanted device.Additionally, the patient claims that she may have to undergo additional surgery, and may in the future suffer, damages such as, significant pain, severe and debilitating injuries, serious bodily injury, mental and physical pain and suffering, medical expenses due to the implantation of the device.